# SDR AALA202105089009

- Difficulty date: May 5, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737823
- Aircraft serial: 31230
- Aircraft time: 15,823 hours, 6,389 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Scratched
- Location: Cockpit L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN'S L1 WINDSHIELD IS BADLY SCRATCHED AND IMPEDES VISION OUT WINDOW. REMOVED AND REPLACED WINDSHIELD WITH NEW I.A.W JOB CARD 08L21056003.
